Morsifications of real plane curve singularities

Peter Leviant, Eugenii Shustin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A real morsification of a real plane curve singularity is a real deformation given by a family of real analytic functions having only real Morse critical points with all saddles on the zero level. We prove the existence of real morsifications for real plane curve singularities having arbitrary real local branches and pairs of complex conjugate branches satisfying some conditions. This was known before only in the case of all local branches being real (A’Campo, Gusein-Zade). We also discuss a relation between real morsifications and the topology of singularities, extending to arbitrary real morsifications the Balke-Kaenders theorem, which states that the A’Campo–Gusein-Zade diagram associated to a morsification uniquely determines the topological type of a singularity.

Original languageEnglish
Pages (from-to)307-328
Number of pages22
JournalJournal of Singularities
Volume18
DOIs
StatePublished - 2018

Funding

FundersFunder number
Tel Aviv University

    Fingerprint

    Dive into the research topics of 'Morsifications of real plane curve singularities'. Together they form a unique fingerprint.

    Cite this